MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 2.5 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 2.5 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number 02-022-35-2509
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 05/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10.Concomitants: 5169891, 02-020-11-0225 - truliant ps cem fem ps cem left sz 2.5; 5060873, 02-022-45-2515 - truliant tib fit tray cem sz 2.5f / 1.5t; 5187466, 200-02-32 - three peg patella 32mm; 5261933, 204-34-02 - fluted stem extension 25l x 14 mm; 5175535, 204-70-00 - tibial stem ext.Screw.
 
Event or Problem Description
As reported via legal documentation, a patient had bilateral knee replacement on (b)(6) 2018.They underwent subsequent left knee revision surgery on (b)(6) 2023, approximately 5 years 3 months after their primary replacement.On (b)(6) 2023 op report postoperative diagnosis: left total knee revision instability of left knee.Intraoperative finding indicated that there was severe synovitis.The polyethylene liner appeared to have very minimal wear, but there was medial lateral instability throughout the range of motion.There was severe wear of the patellar component.Very minimal osteolysis was noted in the anterior femur just proximal to the intercondylar notch.The femoral component appeared to be well fixed.Patient was taken to the recovery room in satisfactory condition.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
This has been discovered to be a duplicate case and will be closed; all new and additional information will be processed and reported in mfr # 1038671-2023-01403.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 2.5 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
michael crader
3523782617
MDR Report Key17282835
Report Number1038671-2023-01587
Device Sequence Number3480526
Product Code JWH
UDI-Device Identifier10885862304162
UDI-Public10885862304162
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date12/07/2025
Device Model Number02-022-35-2509
Device Catalogue Number02-022-35-2509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2023
Supplement Date Received by Manufacturer03/26/2024
Initial Report FDA Received Date07/07/2023
Supplement Report FDA Received Date03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/08/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale